MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RotaLink Burr; catheter, coronary, atherectomy

BOSTON SCIENTIFIC CORPORATION RotaLink Burr; catheter, coronary, atherectomy
Model Number 3320
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the burr was fractured.The 98% stenosed target lesion was located in the moderately tortuous and moderately calcified left anterior descending artery.A 1.50mm rotalink burr was selected for use.During the procedure, it was noted that the burr of the device was fractured.The device was removed and the procedure was completed with another of the same device.There were no patient complications, and the patient was stable after the procedure.
 
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6).

Brand Name
RotaLink Burr
Common Device Name
catheter, coronary, atherectomy
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
business and technology park,
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key50773280
Report Number2124215-2026-49117
Device Sequence Number13129473
Product Code MCX
UDI-Device Identifier08714729185857
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3320
Device Catalogue Number3320
Device Lot Number0037462474
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/15/2026
Date Device Manufactured09/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age67 YR
Patient SexMale